Anyone had side effects from changing time of day Effexor is taken?
Question posted by Lielanie on 23 Feb 2011
Last updated on 23 February 2011
Just a quick question, I was wondering if anyone has ever noticed any discomfort/drowsiness/headache from changing the time of day when you take Effexor? I've been taking Effexor for two months and began taking it at noon (because it said to take it with a meal and I had severe acid reflux in the mornings, so my first meal was lunch).. however now I am back to eating breakfast and I started taking it with my other daily vitamins at 9am, for the last three days... now today I am noticing a headache and discomfort similar to when I first began taking the Effexor two months ago..
I was just wondering if anyone else has had side effects when changing the time of day when the medication is taken.
I don't think it will make a difference between taking it at noon or at 9 in the morning. Maybe you are having symptoms for another reason like maybe that time of the month (hope you are a girl or I just really embarrassed myself) or are getting a bug of some kind.
I checked and there shouldn't be any problem with taking the Effexor with your vitamins. Do you take anything else?